# SDR SWAA2021040160648

- Difficulty date: March 13, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED AT BST 867 AT LEVEL FLOOR STRUCTURE AT AFT CARGO COMPARTMENT / REPLACED BRACKET AND FASTENERS LOCATED AT BST 867 AND LBL 13.8 AT LEVEL FLOOR STRUCTURE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; ITEM 9 AND DRAWING #149A8102 SHEET 17 REV:-; PN:149A8109U114; P.O.2020-214810
